Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Heaviness, numbness in leg, right above knee, lump formation, tiny bruise on it. Causes?

A few moments ago I was sitting down in a chair on my computer, all of a sudden I felt a heaviness and numbness in my leg, right above my knee . Then it began to hurt, more of a pressure pain. I rolled my pants up and in that spot I had a sudden lump, basically a ball. and a tiny bruise formed over it. What is this from? Also I m 20 year old female, in great health.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.
The symptoms that you are having are likely to be related to benign causes like electrolyte imbalance, vitamin B 12 deficiency, etc. Most of the times these symptoms can be taken care of by taking electrolyte rich fluids and Methylcobalamin supplements. To have better relief, drugs like gabapentin are helpful. But these are prescription medicines and are best if taken under the guidance of your neurologist.
I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor